# SDR CA070228004

- Difficulty date: October 16, 2006
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 10,188 hours
- Engine: Pwa PT6T3
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Splice
- Part number: 212030132037
- Condition: Corroded
- Location: Tailboom
- Part time: 10,085 hours
- Component: Tailboom, Bell
- Component part number: 212030100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SPLICE CORRODED,TAIL BOOM REPLACED, A/C RETURNED TO SERVICE. (TC NR 20070228004)
